# SDR SWAA001486

- Difficulty date: August 6, 2000
- Submitted: August 10, 2000
- Operation: Air carrier
- Aircraft: 074SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22674
- Aircraft time: 59,872 hours, 64,860 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 65C27093
- Condition: Inoperative
- Location: Galley
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND EMERGENCY EXIT LIGHT ABOVE AFT SERVICE DOOR INOP.  REPAIRED BROKEN WIRE PER MM.
